Elektronische Zeitschriften

Social Science Research Center Berlin

by subject | by title | search | contact

  International Mathematics Research Papers

Licensed for the period: Nationallizenz: Vol. 2005 (2005) - Vol. 2008 (2008) Readme
Not licensed for the remaining period: Homepage  
General information on the online edition:
Publisher:Oxford University Press (OUP)
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Allgemeine mathematische Zeitschriften
E-ISSN(s):1687-3009
P-ISSN(s):1687-3017
ZDB-Number:2182622-5
Fulltext online since: (2005)
Fulltext online until: (2008)
Homepage(s):https://academic.oup.com/imrp/issue
http://imrp.oxfordjournals.org
Type of appearance:Fulltext, online and print
Pricetype:subject to fee
Annotation:Aufgegangen in: International Mathematics Research Notices
Please respect the publisher's terms of use.
For licensed journals the usual terms are:
  • Fulltext access is limited to staff and students of the institution.
  • Fulltext articles may be printed or saved solely for private use or for research purposes.
  • Systematic download of articles or search results is prohibited.
  • You are not allowed to pass articles (electronically or printed) to a third party.
List of participating Institutions with fulltext access.